Free Access
Volume 9, February 2003
Page(s) 343 - 352
Published online 15 September 2003
  1. D. Ayels, Stabilization of a class of nonlinear systems by a smooth feedback. System Control Lett. 5 (1985) 181-191. [Google Scholar]
  2. R.W. Brockett, Differentiel Geometric Control Theory, Chapter Asymptotic stability and feedback stabilization. Brockett, Milmann, Sussman (1983) 181-191. [Google Scholar]
  3. J. Carr, Applications of Center Manifold Theory. Springer Verlag, New York (1981). [Google Scholar]
  4. R. Chabour, G. Sallet and J.C. Vivalda, Stabilization of nonlinear two dimentional system: A bilinear approach. Math. Control Signals Systems (1996) 224-246. [Google Scholar]
  5. J.M. Coron, A Necessary Condition for Feedback Stabilization. System Control Lett. 14 (1990) 227-232. [CrossRef] [Google Scholar]
  6. W. Hahn, Stability of Motion. Springer Verlag (1967). [Google Scholar]
  7. H. Hermes, Homogeneous Coordinates and Continuous Asymptotically Stabilizing Control laws, Differential Equations, Stability and Control, edited by S. Elaydi. Marcel Dekker Inc., Lecture Notes in Appl. Math. 10 (1991) 249-260. [Google Scholar]
  8. M.A. Krosnosel'skii and P.P. Zabreiko Geometric Methods of Nonlinear Analysis. Springer Verlag, New York (1984). [Google Scholar]
  9. J.L. Massera, Contribution to stability theory. Ann. Math. 64 (1956) 182-206. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.